# SDR AALA20131121008

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 89,882 hours, 14,118 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON WAS FOUND TO HAVE TWO OVERSIZED HOLES.  THE HOLES ARE COMMON TO THE AFT BULKHEAD, SIDE LOAD FITTING INBD & OTBD, & MIDSPAR FITTING INBD & OTBD.  REAMED TWO EACH HOLES TO DIAMETER .625 & INSTALLED FREEZE PLUG IAW EA B767-54-032579.
